# SDR SWIA201230776

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 22,232 hours, 13,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 5220)  LUBED MAIN CABIN DOOR IAW CRJ700 MIP.
